# SDR SWIA200211013

- Difficulty date: June 30, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 36,960 hours, 44,938 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S DIRECT VISION WINDOW REQUIRES EXCESSIVE FORCE TO SECURE TO THE CLOSED POSITION.  CLEANED AND LUBRICATED TRACKS.  OPS CHECKS GOOD AT THIS TIME.
